全部 标题 作者
关键词 摘要

预印 - OALib 预印本无需同行审议


Series Expansion for the Real Numbers to Degrees

DOI: 10.4236/oalib.preprints.1200081, PP. 1-7

Subject Areas: Numerical Mathematics, Number Theory

Keywords: Series, Real Number, Expansion, Degrees

Full-Text   Cite this paper   Add to My Lib

Abstract

In this paper will be presented a method of series expansion for any rational number x to the degrees in range n ∈R. Method is based on n-rank differences between nearest indexed numbers.

Cite this paper

Petro, K. (2014). Series Expansion for the Real Numbers to Degrees. Open Access Library PrePrints, 1, e081. doi: http://dx.doi.org/10.4236/oalib.preprints.1200081.

References

[1]  Conway, J. H. and Guy, R. K. The Book of Numbers. New York: Springer-Verlag, pp. 30–32, 1996.
[2]  Kiran Parulekar. Amazing Properties of Squares and Their Calculations. Kiran Anil Parulekar, 2012
[3]  Bag, Amulya Kumar (1966). "Binomial theorem in ancient India". Indian J. History Sci 1 (1): 68–74.
[4]  Barth, Nils R. (November 2004). "Computing Cavalieri's Quadrature Formula by a Symmetry of the n-Cube". The American Mathematical Monthly (Mathematical Association of America) 111 (9): 811–813. doi:10.2307/4145193. ISSN 0002-9890. JSTOR 4145193, author's copy, further remarks and resources
[5]  Graham, Ronald; Knuth, Donald; Patashnik, Oren (1994). "(5) Binomial Coefficients". Concrete Mathematics (2nd ed.). Addison Wesley. pp. 153–256.

Full-Text


comments powered by Disqus